# SDR O2GA2020070250101

- Difficulty date: June 28, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 13,387 hours, 9,566 cycles
- System (JASC): 2700 · Flight Control System
- Part: Printed Ckt Board
- Part number: 66187211
- Part serial: 0171
- Condition: Inoperative
- Location: Stab System
- Part time: 13,387 hours, 9,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MIS-COMPARE ANNUNCIATOR ILLUMINATED AFTER FLAP RETRACTION DURING INITIAL CLIMB.  AIRSPEED LIMITS WERE NOT EXCEEDED.  HYD PRESS ANNUNCIATOR REMAINED ILLUMINATED UNTIL GEAR EXTENSION FOR LANDING.  EMERGENCY WAS DECLARED AND AFM CHECKLIST PROCEDURE WAS FOLLOWED.  DIVERTED TO KDEN.  MAINTENANCE TROUBLESHOT AND FOUND TWO-POSITION STAB PCB FAULTY.  REPLACED SAME.  GROUND OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR OPERATIONAL CHECK FLIGHT.
